My research - list of papers


Work

  1. A.Skowronski and G.Zwara, `` On degenerations of modules with nondirecting indecomposable summands '', Canadian Journal of Mathematics 48 (1996), 1091--1120.
  2. G.Zwara, `` Degenerations in the module varieties of generalized standard Auslander-Reiten components '', Colloquium Mathematicum 72 (1997), 281--303.
  3. A.Skowronski and G.Zwara, `` On the numbers of discrete indecomposable modules over tame algebras '', Colloquium Mathematicum 73 (1997), 93--114.
  4. A.Skowronski and G.Zwara, `` On indecomposable modules without selfextensions '', Journal of Algebra 195 (1997), 151--169.
  5. A.Skowronski and G.Zwara, `` Degenerations for indecomposable modules and tame algebras '', Annales Scientifiques de L' 'Ecole Normale Sup'erieure 31 (1998), 153--180.
  6. G.Zwara, `` Degenerations for modules over representation-finite biserial algebras '', Journal of Algebra 198 (1997), 563--581.
  7. G.Zwara, `` Degenerations for representations of extendend Dynkin quivers '', Commentarii Mathematici Helvetici, 73 (1998), 71--88.
  8. G.Zwara, `` Degenerations for modules over representation-finite algebras '', Proceedings of American Mathematical Society, 127 (1999), 1313-1322.
  9. G.Zwara, `` Degenerations for modules over representation-finite selfinjective algebras '', Colloquium Mathematicum 75 (1998), 91--95.
  10. A.Skowronski and G.Zwara, `` Degenerations for modules over blocks of group algebras '', Manuscripta Mathematica 97 (1998), 143--154.
  11. G.Zwara, `` A degeneration-like order for modules '', Archiv der Mathematik 71 (1998), 437--444.
  12. A.Skowronski and G.Zwara, `` Degenerations in module varieties with finitely many orbits '', Contemporary Mathematics 229 (1998), 343--356.
  13. G.Zwara, `` Degenerations of finite dimensional modules are given by extensions '', Compositio Mathematica 121 (2000), 205--218.
  14. A.Skowronski and G.Zwara, `` Degeneration-like orders on the additive categories of generalized standard Auslander-Reiten components '', Archiv der Mathematik 74 (2000), 11--21.
  15. T.Brüstle, L.Hille, G. Röhrle and G.Zwara, `` The Bruhat-Chevalley order of parabolic group actions in general linear groups and degenerations for Delta-filtered modules '', Advances in Mathematics 148 (1999), 203--242.
  16. G.Zwara, `` Tame algebras and degenerations of modules '' in: `` Infinite length modules '', Trends in Mathematics, Birkhäuser Verlag (2000), 311--319.
  17. H.Krause and G.Zwara, `` Stable equivalence and generic modules '', Bulletin of London Mathematical Society 32 (2000), 615--618.
  18. G.Zwara, `` Immersions of module varieties '', Colloquium Mathematicum 82 (1999), 287--299.
  19. G.Zwara, `` Smooth morphisms of module schemes '', Proceedings of London Mathematical Society 84 (2002), 539--558.
  20. G.Bobinski and G.Zwara, `` Normality of orbit closures for Dynkin quivers of type A_n '', Manuscripta Mathematica 105 (2001), 103--109.
  21. R.Aehle, Ch.Riedtmann and G.Zwara, `` Complexity of degenerations of modules '', Commentarii Mathematici Helvetici 76 (2001), 781--803.
  22. G.Zwara, `` Unibranch orbit closures in module varieties '', Annales Scientifiques de L' 'Ecole Normale Sup'erieure 35 (2002), 877--895. (ps)
  23. G.Bobinski and G.Zwara, `` Schubert varieties and representations of Dynkin quivers '', Colloquium Mathematicum 94 (2002), 285--309.
  24. Ch.Riedtmann and G.Zwara, `` On the zero set of semi-invariants for quivers '', Annales Scientifiques de L' 'Ecole Normale Sup'erieure 36 (2003), 269--276. (ps)
  25. Ch.Riedtmann and G.Zwara, `` On the zero set of semi-invariants for tame quivers '', Commentarii Mathematici Helvetici 79 (2004), 350--361. (ps)
  26. A.Skowronski and G.Zwara, `` Derived equivalences of selfinjective algebras preserve singularities '', Manuscripta Mathematica 112 (2003), 221--230. (ps)
  27. G.Zwara, `` An orbit closure for a representation of the Kronecker quiver with bad singularities '', Colloquium Mathematicum 97 (2003), 81--86. (ps)
  28. G.Zwara, `` Regularity in codimension one of orbit closures in module varieties '', Journal of Algebra 283 (2005), 821--848. (arXiv.org)
  29. G.Zwara, `` Orbit closures for representations of Dynkin quivers are regular in codimension two '', Journal of the Mathematical Society of Japan 57 (2005), 859--880. (arXiv.org)
  30. G.Bobinski and G.Zwara, `` Normality of orbit closures for directing modules over tame algebras '', Journal of Algebra 298 (2006), 120--133. (arXiv.org)
  31. G.Zwara, `` Singularities of orbit closures in module varieties and cones over rational normal curves '', Journal of London Mathematical Society 74 (2006), 623--638. (arXiv.org)
  32. G.Zwara, `` Codimension two singularities for representations of extended Dynkin quivers '', Preprint, 16pages, (arXiv.org)
  33. Ch.Riedtmann and G.Zwara, `` The zero set of semi-invariants for extended Dynkin quivers '', Preprint, 21pages, (ps)
  34. N.Q.Loc and G.Zwara, `` Regular orbit closures in module variety '', Preprint, 11pages, (arXiv.org)
Last modified: December 20, 2006